Journal of Al-Qadisiyah for computer science and mathematics (JQCM) is a peer-reviewed scientific journal issued by College of computer Science and Information Technology /University of Al-Qadisiyah since 2009 periodically 2 times per year. ISSN 2521-3504 (Online), ISSN 2074-0204 (Print).

About the Journal

How to publish in Al-Qadisiyah Journal of Computer Science and Mathematics

The Journal of Al-Qadisiyah for Computer Science and Mathematics (JQCM) is a scientific journal published by the College of Computer Science and Information Technology at the University of Al-Qadisiyah. It has been published since 2009, initially with two issues per year, and since 2019 with four issues per year. To date, the journal has published 18 issues. For articles in Volume 5 and above, submission and acceptance dates are indicated, whereas for articles in Volume 10 and above, the online availability date is indicated.

ISSN 2521-3504 (Online), ISSN 2074-0204 (Print)

Current Issue

Vol. 18 No. 3 (2026): JQCM
					View Vol. 18 No. 3 (2026): JQCM
Published: 2026-09-30

Computer Articles

Math Articles

Statistic Articles

View All Issues

Dear researchers and guests,

For any query, please feel free to contact us at: 

009647881067381